MathSciNet Relay Station
MathSciNet bibliographic data
MR1124540 (93a:16007) 16D90 (16D20 16G20 16G70)
Simson, Daniel A splitting theorem for multipeak path algebras. Fund. Math. 138 (1991), no. 2, 113–137.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement